Alert archive / Wisconsin / Tornado Warnings in 2007
Tornado Warning 6, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at Mar 31, 2007, 8:03 PM CDT for Columbia County, Sauk County, Wisconsin. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2007, 8:03 PM CDT (01:03 UTC)
- Expired
- Mar 31, 2007, 8:30 PM CDT
- In force
- 27 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Columbia County, WI, Sauk County, WI
The radar
The Milwaukee radar (KMKX), 106 km from the middle of the area, began a volume at 01:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 5:11 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1215 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 378 m²/s²
- 0-3 km storm-relative helicity
- 492 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KMKX 010103 TORMKX WIC021-111-010130- /O.NEW.KMKX.TO.W.0006.070401T0103Z-070401T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 803 PM CDT SAT MAR 31 2007 THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A * TORNADO WARNING FOR... WESTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN EASTERN SAUK COUNTY IN SOUTH CENTRAL WISCONSIN * UNTIL 830 PM CDT * AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES SOUTHWEST OF LAKE WISCONSIN...OR ABOUT NEAR PRAIRIE DU SAC...MOVING NORTHEAST AT 50 MPH. * THE TORNADO WILL BE NEAR... PORTAGE BY 820 PM CDT... WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4330 8989 4331 8945 4364 8938 4363 8987 $$ MK
2 follow-up statements
000 WWUS53 KMKX 010110 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 810 PM CDT SAT MAR 31 2007 WIC021-111-010130- /O.CON.KMKX.TO.W.0006.000000T0000Z-070401T0130Z/ COLUMBIA-SAUK- 810 PM CDT SAT MAR 31 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EASTERN SAUK AND WESTERN COLUMBIA COUNTIES... AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LAKE WISCONSIN... MOVING EAST AT 45 MPH. THE TORNADO WILL BE NEAR... 7 MILES SOUTH OF PORTAGE BY 820 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4330 8989 4331 8945 4364 8938 4363 8987 $$ ZAJDEL
000 WWUS53 KMKX 010130 SVSMKX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 828 PM CDT SAT MAR 31 2007 WIC021-111-010138- /O.EXP.KMKX.TO.W.0006.000000T0000Z-070401T0130Z/ COLUMBIA-SAUK- 828 PM CDT SAT MAR 31 2007 ...THE TORNADO WARNING FOR EASTERN SAUK AND WESTERN COLUMBIA COUNTIES EXPIRES AT 830 PM CDT... THE TORNADO WARNING FOR EASTERN SAUK AND WESTERN COLUMBIA COUNTIES EXPIRES AT 830 PM CDT. THE STORMS HAVE MOVED TO CENTRAL COLUMBIA COUNTY AND HAVE WEAKENED. HOWEVER THUNDERSTORMS OVER COLUMBIA COUNTY WILL CONTINUE TO BE STRONG FOR THE NEXT FEW HOURS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 12 MIDNIGHT CDT. LAT...LON 4330 8989 4331 8945 4364 8938 4363 8987 $$ ZAJDEL
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Mar 31, 3:39 PM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, Mar 31, 3:39 PM CDT, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 PM CDT SAT MAR 31 2007 .DISCUSSION...FORECAST FOCUS ON SEVERE THUNDERSTORM POTENTIAL AND POSSIBLE HEAVY RAINFALL TONIGHT ASSOCIATED WITH CLOSED UPPER LOW LIFTING THROUGH THE REGION. .SHORT TERM...CURRENT BAND OF SHRA/TSTMS LIFTING THRU CWA ASSOCIATED WITH DIFF PVA WITH LEAD SHRT WAVE AHEAD OF MAIN CIRCULATION IN ERN NEBRASKA...AND LOW/MID LVL FRONTOGENETIC FORCING IN REGION BETWEEN 850MB WARM FRONT PUSHING THRU CWA NOW AND SFC WARM FRONT ACROSS NRN IL. WHILE SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE EARLY EVENING...THE BEST CHANCE FOR SEVERE WEATHER IN THE CWA WIULL COME AFTER 00Z AS TIGHT DIFF PVA GRADIENT BETWEEN PVA/NVA COUPLET ASSOCIATED WITH MAIN VORTICITY MAXIMA SWEEPS ACROSS CWA BETWEEN 00Z AND 06Z...WITH THE SFC FRONT EXPECTED TO PUSH FM NEAR DBQ AND RFD AT 00Z TO A DELLS...MADISON TO LAKE GENEVA LINE AROUND 03Z. CURRENT LINE OF TSTMS EXTENDING FROM SRN IA INTO NE MO IN THIS VORTICITY GRADIENT AND REGION OF STRONGEST LOW TO MID LVL CONVERGENCE AHEAD OF DRY SLOT. EXPECT THIS BAND TO CONTINUE TO FILL IN AND LIFT NE TWDS CWA THIS AFTERNOON. SUPERCELL POTENTIAL INCREASES AS WELL AS SHEAR PROFILES IN LOWEST 3 KM ON RUC SOUNDINGS FOR MSN AT 03Z APPROACH 70 KTS...WITH 40 TO 45 KT 850 JET OVERLYING SE SFC FLOW. HOWEVER...SOUNDINGS ALSO SHOW A CAP AT 700MB AT 23Z AND ANOTHER AROUND 450MB AT 01-03Z...POSSIBLY WITH RELATIVELY WARMER AIR ALOFT DRAWN AHEAD OF MAIN 500MB CIRCULATION...THAT IS PREVENTING ANY ELEVATED PARCEL FROM GOING BEYOND THE FCST EQUILIBRIUM LEVEL OF 21K FT. IF THIS CAP IS AN ARTIFACT OF THE MODEL...NARROW BUT DEEP CAPE COULD BE IN PLACE AS BAND OF STORMS MOVES INTO CWA. ANOTHER LIMITIING POTENTIAL FOR SFC BASED STORMS IS INVERSION HEIGHT OF 2 K FT OR BETTER AT MSN THAT DEEPENS TO THE NORTHEAST. ELEVATED STORMS COULD STILL PRODUCE LARGE HAIL...WITH AN ISOLATED TORNADO NOT OUT OF THE QUESTION IN SWRN CWA ALONG/AHEAD OF SFC FRONT. PRECIPITABLE WATERS RISING TO BETWEEN 1.0 AND 1.1 INCH IN WARM CONVEYOR BELT SO SOME HEAVY RAINFALL WITH THUNDERSTORMS POSSIBLE...BUT QUICK MOVING NATURE OF EXPECTED LINE AND RELATIVELY NARROW BAND OF HIER PRECIP WATER WILL LIMIT ANY ONE AREA FROM SEEING ENOUGH FOR FLASH FLOODING...BUT STORMS AND RAINFALL WILL HAVE TO MONITORED. STORMS TAPER OFF FROM SW TO NE AS DRY WEDGE MOVES ACROSS SRN WI...BUT INSTABILITY WITH COLD POOL ALOFT WITH UPPER SYSTEM CROSSING RGN SUNDAY WILL BRING BACK SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. HAVE KEPT LIKELY POPS FOR TOMORROW. BRIEF BREAK ON MONDAY AS WEAK UPPER RIDGING MOVES IN. WAA AHEAD OF POTENT WAVE APPROACHING FROM THE PLAINS BRINGS ISENTROPIC LIFT ACROSS SRN WI MONDAY NIGHT...WITH SFC LOW FCST TO MOVE ACROSS STATE ON TUESDAY...SO LIKLEY POPS ALSO KEPT FOR TUESDAY. COLDER AIR THEN DROPS ACROSS REGION TUESDAY NIGHT/WEDNESDAY BEHIND LOW. .LONG RANGE...MEDIUM RANGE MODELS STILL HAVING TIMING/PLACEMENT DIFFERENCES WITH DEPARTING LOW PRESSURE SYSTEM LATE TUESDAY AND WEDNESDAY. SLOWING TREND NOTED ON ALL MODELS OVER LAST RUNS HAVE MADE FAST ECMWF AN OUTLIER. HAVE AGAIN FOLLOWED BLENDED HPC SOLUTION WITH PREV FCST WX/POP IN LINE WITH TRENDS. SLOWING OF SYSTEM WOULD DELAY CAA PUSH UNTIL LATER TUE NGT/WED...SO RAIN/SNOW SHOWER POSSIBLITY STILL BEST AS UPPER LOW PASSES THRU DURING THIS TIME PERIOD. BELOW NORMAL TEMPS FOR THE END OF THE WEEK WITH 850MB TEMPS DROPPING INTO THE -12 TO -15 RANGE ON WED-FRI AND 1000-500 THICKNESS VALUES PLUMMETING INTO THE 522-525DM RANGE BEFORE A SLOW MODERATION BEGINS SAT. && .AVIATION...EXPCT MVFR CIGS AND VSBYS IN NMRS SHRA AND TSRA TIL ARND 07Z. GNRLY VFR CONDS AFT ARND 07Z...AND CONT THRU 18Z SUN. SCT SHRA XPCTD AFT 18Z SUN IN UNSTBL AMS. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && 09/35
Hazardous weather outlook, Mar 31, 5:35 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 535 PM CDT SAT MAR 31 2007 WIZ046-047-051-052-056>060-062>072-010845- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 535 PM CDT SAT MAR 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE WILL BE PERIODS OF THUNDERSTORMS THIS EVENING AND SCATTERED THUNDERSTORMS AFTER MIDNIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING. A FEW OF THE THUNDERSTORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES...MAINLY SOUTH OF A LINE FROM KENOSHA TO MONTELLO. IN ADDITION...BRIEF HEAVY RAINFALL OF ONE HALF INCH TO ONE INCH THIS EVENING MAY CAUSE SOME RIVERS TO RISE ABOVE BANKFULL TOWARD FLOOD STAGE...AS WELL AS SOME MINOR STREET FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT WITH THUNDERSTORMS LIKELY ON TUESDAY. A FEW THUNDERSTORMS ON TUESDAY MAY APPROACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. LMZ643>646-665-010845- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 535 PM CDT SAT MAR 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE WILL BE PERIODS OF THUNDERSTORMS THIS EVENING AND SCATTERED THUNDERSTORMS AFTER MIDNIGHT. THE THUNDERSTORMS THIS EVENING MAY PRODUCE WIND GUSTS IN EXCESS OF 35 KNOTS AND SMALL HAIL. A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORY IS IN EFFECT SUNDAY THROUGH SUNDAY EVENING. ISOLATED THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT WITH THUNDERSTORMS LIKELY ON TUESDAY. A FEW THUNDERSTORMS ON TUESDAY MAY APPROACH SEVERE LEVELS. TZ WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Mar 31, 5:41 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 541 PM CDT SAT MAR 31 2007 WIZ056-057-062>064-067>070-010000- SAUK-COLUMBIA-IOWA-DANE-JEFFERSON-LAFAYETTE-GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...BARABOO...PORTAGE...WISCONSIN DELLS... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA 541 PM CDT SAT MAR 31 2007 ...TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... AT 541 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ROUGHLY FROM QUINCY ILLINOIS...TO MUSCATINE IOWA...TO JUST EAST OF MANCHESTER...TO NEAR DECORAH IOWA. THIS LINE WAS MOVING NORTH NORTHEAST AROUND 45 MPH AND IS EXPECTED TO REACH WESTERN LAFAYETTE AND WESTERN IOWA COUNTIES AROUND 645 PM CDT. ISOLATED TORNADOES...DAMAGING WIND GUSTS TO 70 MPH...LARGE HAIL TO 1.5 INCHES IN DIAMETER...AND HEAVY RAINFALL WITH VIVID LIGHTNING ARE POSSIBLE WITH THIS LINE OF SEVERE THUNDERSTORMS. OTHER SCATTERED THUNDERSTORMS WERE DEVELOPING ACROSS NORTHWEST ILLINOIS AND SOUTHWEST WISCONSIN. THESE STORMS WILL CONTINUE TO AFFECT GREEN...LAFAYETTE...AND IOWA COUNTIES THROUGH 700 PM. SMALL HAIL TO 0.5 INCHES IN DIAMETER...HEAVY RAIN...AND VIVID LIGHTNING ARE POSSIBLE WITH THESE STORMS. FLOODING OF URBAN AND SMALL STREAM AREAS WILL BE POSSIBLE IN AREAS WITH THE MOST PERSISTENT HEAVY RAINFALL. DO NOT DRIVE YOUR CAR INTO A FLOODED AREA. BORGHOFF/TZ
Special weather statement, Mar 31, 6:47 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 647 PM CDT SAT MAR 31 2007 WIZ046-047-051-052-056>060-062>072-010100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 647 PM CDT SAT MAR 31 2007 ...TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN... AT 645 PM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED ROUGHLY FROM MACOMB ILLINOIS...TO MOLINE ILLINOIS...TO BELLEVUE IOWA...TO NEAR BOSCOBEL WISCONSIN. THIS LINE WAS MOVING NORTH NORTHEAST AROUND 45 MPH AND IS EXPECTED TO ENTER WESTERN LAFAYETTE AND WESTERN IOWA COUNTIES BY 700 PM CDT. THE LINE WILL ENTER SAUK...WESTERN DANE...AND WESTERN GREEN BY 800 PM CDT. ISOLATED TORNADOES...DAMAGING WIND GUSTS TO 70 MPH...LARGE HAIL TO 1.5 INCHES IN DIAMETER...AND HEAVY RAINFALL WITH VIVID LIGHTNING ARE POSSIBLE WITH THIS LINE OF THUNDERSTORMS. OTHER SCATTERED THUNDERSTORMS WERE DEVELOPING ACROSS NORTHERN ILLINOIS AND SOUTH CENTRAL WISCONSIN. THESE STORMS WILL CONTINUE TO AFFECT SAUK...IOWA...LAFAYETTE...COLUMBIA...DANE...ROCK...AND JEFFERSON COUNTIES THROUGH 730 PM AS THEY PUSH NORTH AROUND 45 MPH. SMALL HAIL TO 0.5 INCHES IN DIAMETER...HEAVY RAIN...AND VIVID LIGHTNING ARE POSSIBLE WITH THESE STORMS. FLOODING OF SMALL STREAMS AND URBAN AREAS WILL BE POSSIBLE IN AREAS WITH THE MOST PERSISTENT HEAVY RAINFALL. DO NOT DRIVE YOUR CAR INTO A FLOODED AREA. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR POSSIBLE WARNINGS AND SUBSEQUENT STATEMENTS. BORGHOFF
Local storm report, Mar 31, 7:34 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
734 PM CDT SAT MAR 31 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL MINERAL POINT 42.86N 90.18W
03/31/2007 E0.88 INCH IOWA WI TRAINED SPOTTER
&&
GDThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:09 PM CDT | Tornado Warning | MKX | Iowa | 36 min |
| Mar 31, 7:21 PM CDT | Tornado Warning | MKX | Sauk | 39 min |
| Mar 31, 7:44 PM CDT | Tornado Warning | MKX | Dane, Iowa | 31 min |
| Mar 31, 8:18 PM CDT | Tornado Warning | MKX | Dane | 27 min |
| Mar 31, 9:45 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Mar 31, 9:45 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 45 min |
Nearby
Tornado Warnings in Wisconsin, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.